# SDR SWIA2019122747360

- Difficulty date: October 1, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AND MARKED ON FS621 BLKHD, FWD FACE AT LINTEL FITTING TO WEB INTERFACE. REPAIRED IAW REO 601R-53-61-1230. REINSPECT IAW SDIR REQUIREMENTS,  FWD FACE AT LINTEL FITTING TO WEB INTERFACE. REPAIRED IAW REO. REINSPECTED IAW SDIR REQUIREMENTS   NO DEFECTS NOTED
